# SDR SWIA201335869

- Difficulty date: December 17, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 30,341 hours, 24,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BETWEEN LBL 9 & LBL 27 SEAT TRACKS, ANGLE HAS CORROSION AROUND TWO NUT PLATE HOLES.  C-CHECK REMOVED CORROSION AT FS 621 BETWEEN LBL 9 & LBL 27 SEAT TRACKS IAW SRM & REO.
